# SDR ASOA200900100

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AT FS 295 STRINGER AT 6 O'CLOCK MARKED.  REMOVED CORROSION AFT OF FS 295 AT STR 27.  FOUND TO BE WITHIN LIMITS, PRIMED, PAINTED AND APPLIED CIC CRJ 700 SRM 51-12-00.
